On Transient Boundary-Element Solutions of Unsteady Convective Diffusion Equation

Yasuhiro TANAKA  Toshihisa HONMA  Ikuo KAJI  

Publication
IEICE TRANSACTIONS (1976-1990)   Vol.E70   No.4   pp.242-244
Publication Date: 1987/04/25
Online ISSN: 
DOI: 
Print ISSN: 0000-0000
Type of Manuscript: Special Section LETTER (Special Issue: Papers from 1987 National Convention IEICE)
Category: Electro Magnetic Theory and Microwave Circuits
Keyword: 


Full Text: PDF(221.8KB)>>
Buy this Article




Summary: 
Boundary-element solutions of an unsteady-state convective diffusion equation are investigated using a mixed boundary-element method with both constant and linear elements. Transient numerical solutions at each discrete time are compared with exact solutions so that the dependence of their relative errors on time and space are demonstrated. It is shown that the present method is applicable to an electromagnetic field analysis governed by the partial differential equation of convective-diffusion type as in a steady state problem.